Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
November 20, 2014, 04:49:24 PM

Login with username, password and session length


Members
  • Total Members: 24008
  • Latest: mampaps
Stats
  • Total Posts: 646661
  • Total Topics: 49263
  • Online Today: 276
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Overdose on Truvada/ Kaletra?  (Read 2300 times)

0 Members and 1 Guest are viewing this topic.

Offline David in Toronto

  • Member
  • Posts: 13
  • Life....
Overdose on Truvada/ Kaletra?
« on: May 29, 2012, 12:50:40 PM »
So on May 27, I completely forgot to take my medication for the whole day. I normally take my Truvada, 2 Kaletra, and a daily vitamin at 11am and 2 Kaletra, another daily vitamin and a Dapsone at 11pm. I never forget to take my meds since I have been on them, but Sunday was busy and hectic and I forgot. Monday morning at 7AM I realized that I had missed my doses, so I decided to take all my Sunday medication at once. Monday evening I took my entire Mondays dose. As soon as I did, I thought to my self "why did I just double dose 2 days worth of meds in one day.....not the smartest thing I've done". An hour or so later I started feeling dizzy and nauseous and not well at all. I decided to go to bed and sleep it off. I woke up this morning feeling okay but 20 minutes after I woke up I started vomiting and feeling nauseous and weak. It passed after an hour and I came in to work and started my day. 11 Am rolled around and I took my usual dose (Truvada, 2 Kaletra and a daily vitamin). Its now 12:45 and I feel sick. Just vomited yellow bitter bile and I feel nauseous. I guess my question is, is it possible to overdose on Truvada/ Kaletra? Should I go to the hospital or doctor? I'm a typical guy and I hate going to the hospital or doctor and usually wait to see if it is necessary to go, almost to the point of death (but that's another story). Any help/ info/ experiences would be much appreciated.

David
Diagnosed: Jan. 24/ 12
Cd4: 90
VL: 69000
Weight: 179 Lbs from 215 Lbs 3 months earlier
Started Meds: Truvada / Kaletra Feb. 16/ 12
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Switched Meds: Truvada/ Intelence June 25/ 12
CD4 as of July: 330
VL as of July: UD less than 40 copies
CD4 %: 24%
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Meds: Truvada/ Intelence
CD4 as of Oct.: 360
VL as of July: UD less than 4 copies
CD4 %: 30%

Offline David in Toronto

  • Member
  • Posts: 13
  • Life....
Re: Overdose on Truvada/ Kaletra?
« Reply #1 on: May 29, 2012, 03:55:30 PM »
So I had to leave work as the nausea and vomiting got worse. Got home and was real dizzy and had trouble breathing. Laid down for a while. Sweating like crazy and still feel very ill. Have this real bad taste in my mouth that's been there since this morning and no matter how many time I brush my teeth or gargle with mouth wash it wont go away. Starting to think I should visit St. Michael's, which is the hospital which I go to for positive care...
Diagnosed: Jan. 24/ 12
Cd4: 90
VL: 69000
Weight: 179 Lbs from 215 Lbs 3 months earlier
Started Meds: Truvada / Kaletra Feb. 16/ 12
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Switched Meds: Truvada/ Intelence June 25/ 12
CD4 as of July: 330
VL as of July: UD less than 40 copies
CD4 %: 24%
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Meds: Truvada/ Intelence
CD4 as of Oct.: 360
VL as of July: UD less than 4 copies
CD4 %: 30%

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: Overdose on Truvada/ Kaletra?
« Reply #2 on: May 29, 2012, 04:35:45 PM »
It would be a good idea to call your doctor's office and tell them what happened and ask about how and when best to restart the various doses. 

I hope you feel better soon.
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Offline David in Toronto

  • Member
  • Posts: 13
  • Life....
Re: Overdose on Truvada/ Kaletra?
« Reply #3 on: May 29, 2012, 06:15:49 PM »
It would be a good idea to call your doctor's office and tell them what happened and ask about how and when best to restart the various doses. 

I hope you feel better soon.

Sound advice. I am still getting used having a doctor. I never did have a family doctor nor did i go to one if i got sick or injured, unless it was serious. Thank you

I took a nap and had a bite to eat and am feeling much better now.

Wow, i will never make that mistake again.
Diagnosed: Jan. 24/ 12
Cd4: 90
VL: 69000
Weight: 179 Lbs from 215 Lbs 3 months earlier
Started Meds: Truvada / Kaletra Feb. 16/ 12
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Switched Meds: Truvada/ Intelence June 25/ 12
CD4 as of July: 330
VL as of July: UD less than 40 copies
CD4 %: 24%
Cd4 as of Apr: 387
VL as of Apr: 409
Weight: 189 Lbs
Meds: Truvada/ Intelence
CD4 as of Oct.: 360
VL as of July: UD less than 4 copies
CD4 %: 30%

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: Overdose on Truvada/ Kaletra?
« Reply #4 on: May 29, 2012, 06:22:53 PM »
I'm a typical guy and I hate going to the hospital or doctor and usually wait to see if it is necessary to go, almost to the point of death (but that's another story).

You know, I saw this line and just had to respond to your prior post.  One of the hardest things to do, especially if you are "a typical guy" is to recalibrate your need to have more medical care and interactions as you learn to live with the virus.

I struggle with this all the time, but at least at first you might want to get in the habit of seeing the doctor more often.  Then you can be upfront and tell him/her that you are trying to recalibrate and ask if it was a good idea to come in or not. 

But just try it -- recalibrate.

Best to you
Assurbanipal
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.